# SDR MASA2012122552370

- Difficulty date: December 25, 2012
- Submitted: December 25, 2012
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 31,441 hours, 34,088 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Dcu
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAPS DEGRADED, ABORTED TAKEOFF.  RESET DCU NR 2.
